Saturday, November 01, 2008

What drug is this?

A poor old lady has been having chronic joint pain with on and off fever, and had seen 3 GPs for the past one month.

Unfortunately, she developed severe adverse cutaneous drug reaction manifested as Steven-Johnson syndrome.

We had a tough time finding out the real culprit as she had taken so many type of drugs including Paracetamol, Mobic, Arcoxia, Amoxycillin, Piriton, Calcium, Glucosamine, Alendronate as well as Chinese traditional medications.

We managed to call up the GPs to find out the drug name except these green tablets.

She had bought them without a proper labelling and the seller's contact number.

2 comments:

fibrate said...

It's a common problem. Hopefully the authorities concerned would make it mandatory to write the drug's name on the packet (sure seems more practical than regulations pertaining to toilet doors etc).

Bernard said...

Wahhh.... "inflamasi" on a medicine pack!